Medical Specialty >> Pharmacy

Doctors Lounge - Pharmacy Answers

Back to Pharmacy Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 9/5/2017.

Forum Name: Pharmacy & Drug Topics

Question: False Positive Drug Screen for Benzodiazpam???


 nataliesmommy8708 - Thu Jun 17, 2010 6:31 am

Yesterday I got my monthly drug test results back from my counselor. She said that I was positive for benzodiazpam, but i haven't taken any. A few day ago I was given Inapsine through an IV in the hospital could that or anything else be causing this false positive??? Thank You Jessica
 Faye Lang, RN, MSW - Thu Jul 29, 2010 10:01 pm

Hello nataliesmommy8708,

Yes, it's possible that the metabolites of Inapsine could produce a positive result in the class of benzodiazepines. They are both considered major tranquilizers and have chemical similarities. Your pharmacist could help provide information to substantiate the similarities, as could your doctor.

I hope this information is helpful to you. Good luck!

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us